# SDR SWAA2025060979018

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 23,333 hours, 12,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GIRT BAR CLIP APPEARS LOOSE.<[01] INSP R1 FWD GIRT BAR CLIP IAW AMM 25-66-01. NO DEFECTS NOTED.
